# SDR AWXA960581

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2653 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHTS AT ROW 8 INOP.  REPAIRED WIRING.  OPS GOOD.  (M)
